# SDR SWAA2022042593740

- Difficulty date: April 13, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAFFLE AT STA.400-STA.420; STR.26L; WL 206; CRACKED / [01] REMOVED BAFFLE AT FWD CARGO COMPARTMENT BETWEEN FS 400-420 STR 26L WL 206 IN REF B737-700 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED BAFFLE AT FWD CARGO COMPARTMENT BETWEEN FS 400-420 STR 26L WL 206 IN REF B737-700 SRM 51-40-05-0G-0;[03] VERIFIED STEPS 1 AND 2;[04] OK TO TREAT AND PRIME HOLES;[05] TREATED AND APPLIED PRIMER AT BAFFLE AT FWD CARGO COMPARTMENT BETWEEN FS 400-420 STR 26L WL 206 IN REF B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804;[06] VERIFIED STEP 5;[07] OK TO INSTALL BAFFLE;[08] INSTALLED NEW BAFFLE AT FWD CARGO COMPARTMENT BETWEEN FS 400-420 STR 26L WL 206 IN REF B737-700 SRM 51-40-02-0G-0;[09] REMOVED BAFFLE AT FWD CARGO COMPARTMENT BETWEEN FS 400-420 STR 26L WL 206 IN REF B737-700 SRM 51-40-02-0G-0;LOCATED AND DRILLED BAFFLE AT FWD CARGO COMPARTMENT BETWEEN FS 400-420 STR 26L WL 206 IN REF B737-700 SRM 51-40-05-0G-0;INSTALLED NEW BAFFLE AT FWD CARGO COMPARTMENT BETWEEN FS 400-420 STR 26L WL 206 IN REF B737-700 SRM 51-40-02-0G-0;[10] VERIFIED STEPS 8 AND 9
